Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffered from labrynthitis, ear ache and headache. Came off hormonal birth control. Recommendations?

I suffered from an attack of labrynthitis 7 weeks ago and although the main dizzyness and nausea is gone I don't feel back to my old self. for the past 3 weeks i have been suffering with earache and headache (sometimes together,sometimes seperate) on the left side of my head. is it connected? I came off hormonal birth control in January, could that be the reason for all this?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
this not seems to
you may have sinusitis triggered by medicines and causing post nasal drip which would have caused laryngitis
and even the laryngitis cleared but sinus is still present giving your problems
take metrogyl 200 mg bd fior 7 days as they clear sinuses fast
take antiallergic tab bd
liqid antacid bd
apply neomycin h ointment in nose bd
sea water drops 2 drops at night each nose to clear back of throat and eustachian tubes which clear your ears
continue 3 - 4 wk
and get xray pns to confirm sinuses and treat acordingly to prevent recurences of sinus
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor